MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. (AF-ST. PAUL) 4 LESION NT2000¿ PAIN MANAGEMENT RF GENERATOR; RFA GENERATOR

ST. JUDE MEDICAL, INC. (AF-ST. PAUL) 4 LESION NT2000¿ PAIN MANAGEMENT RF GENERATOR; RFA GENERATOR
Model Number RFG-NT-2000
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an rfa procedure, the generator could not produce enough output to continue the procedure.Troubleshooting attempts were unsuccessful.As a result, the procedure was abandoned.
 
Additional Manufacturer Narrative
Based on the information provided to abbott and the investigation performed, the root cause of the reported event was isolated to abnormal functionality of the connector board rf 2060.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
4 LESION NT2000¿ PAIN MANAGEMENT RF GENERATOR
Common Device Name
RFA GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC. (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17263568
Report Number2184149-2023-00135
Device Sequence Number12233472
Product Code GXD
UDI-Device Identifier05415067022417
UDI-Public05415067022417
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFG-NT-2000
Device Catalogue NumberRFG-NT-2000
Device Lot Number6724860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown